# SDR AALA201802219057

- Difficulty date: February 18, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 51,890 hours, 29,895 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CENTER TANK PUMP 2 INOPERATIVE SHORTLY AFTER TAKE OFF.  MAINTENANCE COULD NOT DUPLICATE FAULT, RESET CIRCUIT BREAKER, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
